# SDR UHLA2015022600155

- Difficulty date: February 26, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 28,111 hours, 16,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 1 - 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DENT IN FWD LT FUSELAGE BETWEEN FR 1-2 ON STR 26L.  LENGTH OF 6", WIDTH 3", DEPTH .03125.  REMOVED FASTENER, SKIN RETURNED TO ORIGINAL CONTOUR WITHOUT REWORK AND LT A .080" GAP BETWEEN SKIN AND INTERCOSTAL. R & R INTERCOSTAL IAW ETD2015-170-011303, REV B.
